Out of Stock

Olbas for Children

5.35

For those little blocked noses that find traditional Olbas Oil just a bit too powerful, there’s Olbas for Children, a gentle decongestant formulation to relieve congestion in even the smallest noses of the family – from as young as 3 months old.

Out of stock

SKU: 5000477673184 Categories: ,

Description

A combination of decongestant oils which release vapours that help to relieve the symptoms of nasal congestion. Containing pure plant oils to relieve congestion, blocked sinuses and hayfever symptoms.

For children aged 3 months to 2 years, add 4 drops of Olbas for Children to a tissue or hanky and place it just out of reach. For children aged 2 and over, add 8 to 12 drops. That should bring them soothing but effective blocked nose relief – even at night.

Like all medicine, please keep out of the sight and reach of your little ones at all times.

Reviews

There are no reviews yet.

Be the first to review “Olbas for Children”

Your email address will not be published. Required fields are marked *

Quick Comparison

Olbas for Children removeBenylin Dry Coughs Syrup 125ml removeBenylin Cough Medicine Syrup 125ml Original removeRobitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100ml removeBenylin Dual Action Dry Syrup 100ml removePharmony Throat Syrup 100ml remove
NameOlbas for Children removeBenylin Dry Coughs Syrup 125ml removeBenylin Cough Medicine Syrup 125ml Original removeRobitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100ml removeBenylin Dual Action Dry Syrup 100ml removePharmony Throat Syrup 100ml remove
ImageOlbas for ChildrenBenylin Dry Coughs Syrup 125mlBenylin Cough Medicine Syrup 125ml OriginalRobitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100mlBenylin Dual Action Dry Syrup 100mlPharmony Throat Syrup 100ml
SKU50004776731845010123651503
Rating
Price5.356.656.206.456.958.30
Stock

Out of stock

Out of stock

Out of stock

In stock

Out of stock

In stock

AvailabilityOut of stockOut of stockOut of stockIn stockOut of stockIn stock
Add to cart

Read more

Read more

Read more

Add to cart

Read more

Add to cart

DescriptionFor those little blocked noses that find traditional Olbas Oil just a bit too powerful, there's Olbas for Children, a gentle decongestant formulation to relieve congestion in even the smallest noses of the family – from as young as 3 months old.Benylin Dry Coughs Syrup helps to relieve dry irritating coughs. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains diphenhydramine hydrochloride an antihistamine which helps to stop sneezing, runny nose and watery eyes and levomenthol to help breathe more easily by relieving congestion. You Must Be...Benylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. Warning: May cause drowsiness. You Must Be Aged Over 18 Years to Purchase...Robitussin Dry Cough 7.5mg/5ml Dextromethorphan Oral Solution is a cough suppressant providing relief from dry irritant coughs. This medicine active ingredient is dextromethorphan hydrobromide. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is for use in adults and children 12...Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.   You Must Be Aged...Pharmony Throat Syrup has been specially formulated to help promote comfort for baby's throat. This delicious, sweet tasting, lemon and aniseed flavoured syrup coats the throat to shorten the duration and reduce the severity of throat irritation and dryness which often lead to coughing and tickly throat. How to Use...
ContentA combination of decongestant oils which release vapours that help to relieve the symptoms of nasal congestion. Containing pure plant oils to relieve congestion, blocked sinuses and hayfever symptoms. For children aged 3 months to 2 years, add 4 drops of Olbas for Children to a tissue or hanky and place it just out of reach. For children aged 2 and over, add 8 to 12 drops. That should bring them soothing but effective blocked nose relief – even at night. Like all medicine, please keep out of the sight and reach of your little ones at all times.  You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is for use in adults and children 12 years and older. How to use? Adults and children over 12 years, 10ml (two 5ml spoonful’s) 3-4 times per day. If you are pregnant or breast-feeding. This medication should not be used if you are pregnant or breastfeeding unless advised by your doctor. Driving and using machines This medication may cause drowsiness. If affected, do not drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Active Ingredients  Each 5ml of syrup contains, Diphenhydramine hydrochloride 14mg, Dextromethorphan Hydrobromide 6.5mg and Levomonthol 2mgBenylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. Warning: May cause drowsiness. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product can be used by adults and children over 12 years of age. How to use? Adults and adolescents 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period. If you are pregnant or breast-feeding. This medication should not be used if you are pregnant or breastfeeding unless directed by your doctor. Driving and using machines This medication should not affect your ability to drive or use machines, however if you do feel unwell, do not drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Each 5ml of cough syrup contains, Diphenhydramine hydrochloride 14mg and levomenthol 1.1mg.Robitussin Dry Cough 7.5mg/5ml Dextromethorphan Oral Solution is a cough suppressant providing relief from dry irritant coughs. This medicine active ingredient is dextromethorphan hydrobromide. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is for use in adults and children 12 years and over. How to use? Adults & children 12 years and over take one 10 ml measure, three or four times daily. Not suitable for children under 12 years. If you are pregnant or breastfeeding. If you are pregnant or if you are breastfeeding please speak to your doctor before using this medication. Driving and using machines This product is safe to take while driving or using machinery. Possible side effects Like all medicines, this can cause side effects, although not everybody gets them. If you experience any serious side effects please consult your doctor. KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Active Ingredients  Each 5ml contains 7.5mg of the active substance dextromethorphan hydrobromide.Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses. You Must Be Aged Over 18 Years to Purchase This Product. Do not take with any other pseudoephedrine products.  Who can use? This product can be used by adults and children 12 years and over. How to use? Adults and children over 12 years take 10ml (two 5ml spoonful’s) every 4 – 6 hours. Do not take more than 4 times daily. If you are pregnant or breast-feeding. This medication should not be used if you are pregnant or breastfeeding unless advised by your doctor. Driving and using machines This medication may cause drowsiness. If affected, do not drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Each 5ml of syrup contains, Tripolidine hydrochloride 1.25 mg, Pseudoephedrine hydrochloride 30mg, Dextromethorphan hydrobromide 10mg  Pharmony Throat Syrup has been specially formulated to help promote comfort for baby's throat. This delicious, sweet tasting, lemon and aniseed flavoured syrup coats the throat to shorten the duration and reduce the severity of throat irritation and dryness which often lead to coughing and tickly throat. How to Use 4mths-1 year: 1/2 teaspoonful (2.5ml) up to 4 times daily. 1-5 years: 1 teaspoonful (5ml) up to 4 times daily. For children 5 years plus: 1-2 teaspoons full (5-10ml) up to 4 times daily. Used by caring mums for babies’ throat & gums Pharmon Throat Syrup has been specially formulated to help promote comfort for baby’s throat. This delicious, sweet tasting, lemon and aniseed flavoured syrup coats the throat to shorten the duration and reduce the severity of throat irritation and dryness which often lead to coughing and tickly throat.
  • Sugar Free
  • No Added Colour
  • Lactose & Gluten Free
  • No Alcohol
  • No Parabens
Pharmony Throat Syrup Information Ingredients Glycerine is used in this formula for its soothing effect on irritated throats. It has demulcent, mucoprotective and emollient properties. Glycerine forms a soothing film over the mucous membrane of the throat which keeps it moist to avoid dry irritation. For generations natural lemon oil has been used to aid in soothing of the throat.  Aniseed flavour gives the syrup a pleasant scent and taste which young children like. With its unique formulation, Pharmony uses a celulose thickner which helps the syrup adhere to the back of the throat and also gives it mucoadhesive properties. As a result, the syrup remains in contact with the throat for a longer period of time.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information